The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 15, Issue 3, 1996
Metadata
 

Compactness of an Integro-Differential Operator of Cauchy-Kovalevskaya Theory
Wolfgang Tutschke and Harkrishan L. Vasudeva
pp. 559–564
Abstract | Full-Text PDF (588 KB) | Metadata

A Continuation Method for Weakly Condensing Operators
Donal O'Regan
pp. 565–578
Abstract | Full-Text PDF (972 KB) | Metadata

Fourier Multipliers between Weighted Anisotropic Function Spaces. Part I: Besov Spaces
P. Dintelmann
pp. 579–601
Abstract | Full-Text PDF (1277 KB) | Metadata

Fréchet Differentiability of the Solution of the Heat Equation with Respect to a Nonlinear Boundary Condition
Arnd Rösch
pp. 603–618
Abstract | Full-Text PDF (954 KB) | Metadata

Radial Symmetry for an Electrostatic, a Capillarity and some Fully Nonlinear Overdetermined Problems on Exterior Domains
Wolfgang Reichel
pp. 619–635
Abstract | Full-Text PDF (1169 KB) | Metadata

A Non-Degeneracy Property for a Class of Degenerate Parabolic Equations
Carsten Ebmeyer
pp. 637–650
Abstract | Full-Text PDF (956 KB) | Metadata

Asymptotics of the Solution of an Integral Equation to Transmission Problems with Singular Perturbed Boundary
Ralf Mahnke
pp. 651–660
Abstract | Full-Text PDF (672 KB) | Metadata

On the Convergence of the Goerisch Method for Self-Adjoint Eigenvalue Problems with Arbitrary Spectrum
U. Mertins
pp. 661–686
Abstract | Full-Text PDF (1404 KB) | Metadata

Second Order Sufficient Optimality Conditions for a Nonlinear Elliptic Boundary Control Problem
E. Casas, Fredi Tröltzsch and A. Unger
pp. 687–707
Abstract | Full-Text PDF (1210 KB) | Metadata

On Linear Integro-Differential Equations with Integral Impulsive Conditions
H. Akça, Leonid Berezansky and Elena Braverman
pp. 709–727
Abstract | Full-Text PDF (1051 KB) | Metadata

Fibonacci Polynomials their Properties and Applications
Z.W. M. Trzaska
pp. 729–746
Abstract | Full-Text PDF (957 KB) | Metadata

Asymptotic Inequalities Related to the Maximum Modulus of a Polynomial
C. Frappier and M.A. Qazi
pp. 474–758
Abstract | Full-Text PDF (844 KB) | Metadata

A Generalization of the Weierstrass Theorem
A. Drwalewska
pp. 759–763
Abstract | Full-Text PDF (516 KB) | Metadata

On the Method of Backward Steps of Carathéodory-Tonelli
Espedito De Pascale, G. Marino and Giorgio Metafune
pp. 765–770
Abstract | Full-Text PDF (578 KB) | Metadata